# SDR SWAA960979

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 20925
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT FWD ENTRY DOOR CUTOUT UPPER FWD CORNER.  REPAIRED PER SWA ACO 6317-53.
